# SDR SIMA200218901

- Difficulty date: July 8, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MCO - FLT 5016 - DURING CLIMB-OUT, WHEN CREW SELECTED CLIMB ON POWER MANAGEMENT RIGHT PROPELLER STAYED AT 100 PERCENT.  CREW RETURNED TO MCO AND DECLARED EMERGENCY UPON LANDING.  AIRCRAFT WAS LANDED SAFELY WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND THE EEC/PEC SWITCH SELECTED TO THE EEC SIDE. REPOSITIONED SWITCH TO GUARDED SIDE WHICH IS THE NORMAL CONDITION.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RELEASED FOR AN FUNCTIONAL CHECK FLIGHT.  FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
